# SDR REXA2020070600592

- Difficulty date: July 1, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 28,191 hours, 18,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CABIN EMERGENCY LIGHTS INOP.  R&R EMER BATT PACK NR 2 IAW AMM 33-51-17.  OPS CK GOOD.
